# SDR UPS08M53117

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED DUE TO NOT ABLE TO DISARM SLIDE WITH INSIDE OR OUTSIDE ARMING HANDLE.  FOUND AFT ARMING LATCHING CATCHING ON INSPECTION VIEWING WINDOW AT BOTTOM OF LWR COVER.  ADJUSTED VIEWING WINDOW AND REINSTALLED L1 SLIDE ASSY IAW AMM 25-61-15-4.  OK FOR SERVICE CLEARS M382494.  VERIFIED SAFETY PIN AND STOWED PRESSURE AND DATE GOOD.
